EconPapers    
Economics at your fingertips  
 

Uniform Exponential Stability of Discrete Evolution Families on Space of -Periodic Sequences

Yongfang Wang, Akbar Zada, Nisar Ahmad, Dhaou Lassoued and Tongxing Li

Abstract and Applied Analysis, 2014, vol. 2014, 1-4

Abstract:

We prove that the discrete system is uniformly exponentially stable if and only if the unique solution of the Cauchy problem , , is bounded for any real number and any -periodic sequence with . Here, is a sequence of bounded linear operators on Banach space .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/784289.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/784289.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:784289

DOI: 10.1155/2014/784289

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:784289